# SDR IPXA11M68940

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6208
- Condition: Damaged
- Location: Bs 999 S3-4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGE AT STA 999 BETWEEN STR 3 AND 4 LT.  REPAIRED IAW EO MD11-5330-44103-A.
